# SDR 96ZZZX1361

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AQ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600141
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guard
- Part number: 551426049
- Condition: Chafed
- Location: Ail Cont Sector
- Part time: 2,409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON LOWER SECTOR PLATE, CABLE GUARD, WAS CHAFING INTO THE PULLEY BOLT OF THE EMERGENCY GEAR BRACKET (PN 6514160-109) FROM INSUFFICIENT CLEARANCE.  SHIMMED AILERON SECTOR UPWARD TO PROVIDE CLEARANCE.
